Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 4, 2008, 3:41 PM MST. It took effect at Jan 5, 2008, 10:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2008, 3:41 PM MST (22:41 UTC)
- In effect from
- Jan 5, 2008, 10:00 AM MST
- Expired
- Jan 5, 2008, 6:04 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 042241 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MST FRI JAN 4 2008 NMZ004>007-010>013-051200- /O.NEW.KABQ.WI.Y.0001.080105T1700Z-080106T0300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 341 PM MST FRI JAN 4 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY FROM THE EAST SLOPES OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAINS EASTWARD ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH SATURDAY MORNING ALONG THE RIDGE TOPS AND EAST SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS. STRONG WINDS WILL ALSO BLOW ACROSS THE NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE NORTHEAST AND EAST CENTRAL PLAINS...PRIMARILY SATURDAY AFTERNOON. THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM PECOS THROUGH LAS VEGAS TO RATON PASS AND INTERSTATE 40 FROM TIJERAS CANYON EAST THROUGH TUCUMCARI. WINDS SHOULD TAPER OFF DURING THE EVENING HOURS SATURDAY. STRONG WINDS ARE FORECAST ONCE AGAIN IN THESE SAME AREAS BOTH SUNDAY AND MONDAY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ KD
3 follow-up statements
000 WWUS75 KABQ 051054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MST SAT JAN 5 2008 NMZ004>007-010>013-051900- /O.CON.KABQ.WI.Y.0001.080105T1700Z-080106T0300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 354 AM MST SAT JAN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT WEST AND SOUTHWEST WINDS INCREASING TO 35 MPH THROUGH EARLY AFTERNOON WITH FREQUENT GUSTS TO 45 MPH...WITH GUSTS TO 50 MPH OVER THE SANDIA AND MANZANO MOUNTAINS AND EAST CENTRAL PLAINS...AND GUSTS TO 55 MPH OVER THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS. WINDS WILL BE STRONGEST THROUGH AND ON THE DOWNWIND SIDE OF GAPS AND PASSES...AND OVER THE HIGHER PEAKS. EXPECT STRONG WINDS OVER THE INTERSTATE 40 CORRIDOR FROM TIJERAS CANYON EAST OF THE ALBUQUERQUE METRO AREA TO THE TEXAS BORDER...OR FROM MILE POST 170 TO MILE POST 370...AND...OVER THE INTERSTATE 25 CORRIDOR FROM NEAR SANTA FE TO THE COLORADO BORDER...OR FROM MILE POST 280 TO MILE POST 460. EXPECT STRONG WINDS ALSO OVER HIGHWAY 64 FROM TRES PIEDRAS TO THE OKLAHOMA BORDER...HIGHWAY 56 FROM SPRINGER EAST...HIGHWAY 285 FROM SANTA FE SOUTH...HIGHWAY 60 FROM MOUNTAINAIR EAST...HIGHWAY 54 FROM CORONA TO SANTA ROSA...AND HIGHWAY 84 FROM NEAR LAS VEGAS SOUTH. WIND SPEEDS WILL DECREASE GRADUALLY DURING THE EVENING TO EASE DANGEROUS WIND CONDITIONS BY MIDNIGHT. WINDY CONDITIONS MAY REDEVELOP DURING THE DAY ON SUNDAY. STAY CLOSE TO YOUR PREFERRED WEATHER INFORMATION SOURCE FOR THE LATEST FORECASTS AND STATEMENTS. DRIVERS OF LARGE...TALL...OR LIGHT WEIGHT VEHICLES SHOULD PREPARE FOR STRONG GUSTS AND SUDDEN CROSS WINDS AND POSSIBLE LOSS OF STEERING CONTROL. $$ SHY
000 WWUS75 KABQ 051831 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1131 AM MST SAT JAN 5 2008 NMZ005-011-060300- /O.UPG.KABQ.WI.Y.0001.000000T0000Z-080106T0300Z/ /O.NEW.KABQ.HW.W.0001.080105T1900Z-080106T0300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 1131 AM MST SAT JAN 5 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS INCLUDING THE ESTANCIA VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. LOOK FOR SOUTHWEST TO WEST WINDS SUSTAINED AT 25 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 60 MPH. WINDS WILL BE STRONGEST OVER RIDGETOPS AND THROUGH AND NEAR PASSES AND GAPS. TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES...WILL BE IMPACTED. TRAVEL ON INTERSTATE 25 FROM THE LAS VEGAS AREA TO THE COLORADO BORDER...AND ON INTERSTATE 40 THROUGH TORRANCE COUNTY WILL BE AFFECTED BY THE STRONG WINDS. WIND SPEEDS WILL DECREASE GRADUALLY DURING THE EARLY EVENING. WINDY CONDITIONS MAY REDEVELOP SUNDAY. STAY CLOSE TO YOUR PREFERRED WEATHER INFORMATION SOURCE FOR THE LATEST FORECASTS AND STATEMENTS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTS AND SUDDEN CROSS WINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004-006-007-010-012-013-060300- /O.CON.KABQ.WI.Y.0001.000000T0000Z-080106T0300Z/ SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY... CLAYTON...SANDIA PARK/CEDAR CREST...SANTA ROSA...TUCUMCARI 1131 AM MST SAT JAN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND THE NORTHEAST AND EAST CENTRAL PLAINS. EXPECT SOUTHWEST TO WEST WINDS SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 OR 50 MPH. TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES WILL BE IMPACTED. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE 40 FROM THE MILAGRO AREA TO TUCUMCARI AND THE TEXAS STATE LINE...AS WELL AS OTHER AREA ROADS INCLUDING U S HIGHWAYS 54...84 AND 64/87. WIND SPEEDS WILL DECREASE GRADUALLY DURING THE EARLY EVENING. WINDY CONDITIONS MAY REDEVELOP SUNDAY. STAY CLOSE TO YOUR PREFERRED WEATHER INFORMATION SOURCE FOR THE LATEST FORECASTS AND STATEMENTS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG WIND GUSTS AND SUDDEN CROSS WINDS. $$
000 WWUS75 KABQ 060104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 PM MST SAT JAN 5 2008 NMZ005-011-060215- /O.CAN.KABQ.HW.W.0001.000000T0000Z-080106T0300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 604 PM MST SAT JAN 5 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WINDS SPEEDS HAVE DROPPED SHARPLY THE PAST TWO HOURS AND ARE NOW BELOW HIGH WIND WARNING AND WIND ADVISORY CRITERIA. THUS WE HAVE CANCELLED THE HIGH WIND WARNING FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS INCLUDING THE ESTANCIA VALLEY. $$ NMZ004-006-007-010-012-013-060215- /O.CAN.KABQ.WI.Y.0001.000000T0000Z-080106T0300Z/ SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY... CLAYTON...SANDIA PARK/CEDAR CREST...SANTA ROSA...TUCUMCARI 604 PM MST SAT JAN 5 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DROPPED SHARPLY THE PAST TWO HOURS AND ARE NOW BELOW WIND ADVISORY CRITERIA. THUS WE HAVE CANCELLED THE WIND ADVISORY FOR THE SANGRE DE CRISTO MOUNTAINS AND ALL OF NORTHEAST NEW MEXICO. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 4, 3:08 PM MST, 33 minutes earlier.
Area forecast discussion, Jan 4, 3:08 PM MST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MST FRI JAN 4 2008 .DISCUSSION... HIGH CLOUDS ASSOCIATED WITH LAST NIGHT/S WAVE ARE SPREADING EASTWARD AND ABOUT TO EXIT THE STATE WHILE CU AND STRATOCU LINGER ACROSS THE WEST. VERY LITTLE IF ANY PRECIP CURRENTLY OCCURRING EAST OF THE ARIZONA BORDER AS THE DEEP UPPER LEVEL LOW CHURNS OFF THE OREGON AND WASHINGTON COAST. IMPRESSIVE OCCLUSION IS ALSO EVIDENT ON WATER VAPOR IMAGERY AS THE 504 DAM LOW INCHES EASTWARD. POPS WILL INCREASE OVERNIGHT ACROSS THE NORTHWEST...ESPECIALLY ALONG THE SOUTHERN SAN JUANS WITH ISOLATED SHOWERS ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS AS THE ATMOSPHERIC COLUMN MOISTENS TOP DOWN. BETTER OROGRAPHIC AND GENERAL UPPER FORCING ON SATURDAY WILL LEAD TO INCREASED PRECIP OVER THE NORTHWESTERN THIRD OF THE STATE INCLUDING NUMEROUS SNOW SHOWERS OVER THE SOUTHERN SAN JUANS. HAVE OPTED TO GO WITH A WINTER STORM WATCH FOR ZONE 2 IN EFFECT AT 1900UTC ON SATURDAY. A STRENGTHENED GRADIENT WITH 700MB WINDS IN EXCESS OF 55KT WILL MAKE FOR WINDY CONDITIONS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD ALONG THE INTERSTATE 40 CORRIDOR. WARM TEMPERATURES IN THE EAST COULD ALLOW INCREASED MIXING POTENTIAL...THUS ADVISORY LEVEL WINDS LOOK LIKELY ON SATURDAY AND HAVE HOISTED ADVISORY FOR AFOREMENTIONED AREA. ALSO...THESE WINDS WILL COMBINE WITH RH VALUES IN THE LOW 20S MAKING FOR NEAR CRITICAL FIRE WEATHER CONDITIONS. WILL HAVE TO MONITOR FOR POSSIBLE RED FLAG HIGHLIGHTS. STRONG GRADIENT AND FORCING TO CONTINUE SATURDAY NIGHT INTO SUNDAY...YET TEMPERATURES STILL NOT ALL THAT COLD ALLOWING NUMEROUS RAIN SHOWERS TO CONTINUE ACROSS THE CENTRAL AND NORTHWESTERN VALLEYS AND LOWER TERRAIN. IN THE EAST...TEMPERATURES WILL BE 5 TO 10 DEGREES COOLER ON SUNDAY...HOWEVER WINDS WILL APPROACH ADVISORY CRITERIA AGAIN. COLDEST TEMPERATURES ASSOCIATED WITH THIS SYSTEM FINALLY ENTER THE FORECAST AREA DURING THE SUNDAY NIGHT AND MONDAY TIME FRAME WHEN SNOW LEVELS WILL DROP AND HEAVIEST PRECIP WILL OCCUR...PARTICULARLY OVER THE NORTHERN AND NORTHWEST MOUNTAINS. AND ONCE AGAIN...WINDS WILL PLAGUE THE EASTERN HALF OF THE STATE WITH ANOTHER ADVISORY POSSIBLY WARRANTED. && .AVIATION... VFR TO PREVAIL AT ALL TAF SITES THRU AT LEAST 06Z SAT WITH GUSTY WEST WINDS AT KTCC AND KLVS. ISOLD MVFR WILL DEVELOP KGUP AND KFMN AFTER 06Z DUE TO CEILINGS. MTN OBSCURATIONS WILL CONTINUE THRU THE TAF PERIOD. MVFR WILL DOMINATE WEST OF THE CONTINENTAL DIVIDE AFTER 12Z SAT FROM CEILINGS THEN SPREAD SLOWLY EAST TO THE CENTRAL MTNS AFT 18Z SAT. SCT RA/SN SHRA WILL DEVELOP BY THE AFT. GUSTY WEST WINDS WILL INCR AGAIN KTCC...KLVS...KROW AFT 15Z SAT. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 33 47 32 41 / 20 50 70 70 GALLUP.......................... 32 47 31 41 / 10 30 70 70 GRANTS.......................... 27 51 29 45 / 5 20 50 50 GLENWOOD........................ 36 58 37 49 / 10 10 30 30 CHAMA........................... 22 40 19 32 / 40 70 80 80 LOS ALAMOS...................... 24 49 27 44 / 5 20 50 60 RED RIVER....................... 16 43 23 36 / 10 20 40 60 TAOS............................ 18 46 25 41 / 5 20 30 50 SANTA FE........................ 25 48 31 43 / 0 10 30 50 SANTA FE AIRPORT................ 27 49 31 44 / 0 10 30 50 ESPANOLA........................ 23 51 29 46 / 0 10 30 40 ALBUQUERQUE HEIGHTS............. 34 53 37 49 / 0 10 20 40 ALBUQUERQUE VALLEY.............. 29 54 34 50 / 0 10 20 40 ALBUQUERQUE FOOTHILLS........... 32 52 34 48 / 0 10 20 40 ALBUQUERQUE WEST MESA........... 31 53 33 47 / 0 10 20 40 SOCORRO......................... 31 57 36 52 / 0 5 20 30 SANDIA PARK/CEDAR CREST......... 33 51 30 44 / 5 10 30 60 MORIARTY/ESTANCIA............... 20 53 25 48 / 0 5 20 30 CARRIZOZO....................... 35 59 36 52 / 0 0 10 20 RUIDOSO......................... 34 58 36 50 / 0 0 10 20 RATON........................... 25 55 29 48 / 0 5 20 20 LAS VEGAS....................... 30 55 33 48 / 0 5 20 20 ROY............................. 33 57 34 52 / 0 5 5 5 CLAYTON......................... 38 63 38 56 / 0 0 5 5 SANTA ROSA...................... 38 66 38 62 / 0 0 5 5 TUCUMCARI....................... 38 66 41 64 / 0 5 5 5 FORT SUMNER..................... 33 68 38 65 / 0 0 5 5 CLOVIS.......................... 37 68 40 63 / 0 0 5 5 PORTALES........................ 36 68 39 63 / 0 0 5 5 ROSWELL......................... 33 69 40 67 / 0 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ004>007-010>013. WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ002. && 52
Hazardous weather outlook, Jan 4, 6:00 AM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST FRI JAN 4 2008 NMZ001>021-026-051300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MUCH MORE INCLEMENT WEATHER PATTERN IS FORECAST TO RETURN TO NEW MEXICO LATER SATURDAY THROUGH MONDAY. PERIODS OF SNOW AND RAIN WILL SPREAD ACROSS INITIALLY THE MOUNTAINS OF NORTHWEST NEW MEXICO AND BY SUNDAY AND MONDAY MOST OF THE NORTHWEST TWO THIRDS OF NEW MEXICO. WINDS SHOULD PEAK SATURDAY AND MONDAY WITH SPEEDS OF 20 TO 35 MPH AND GUSTS POSSIBLY REACHING 45 TO 55 MPH ACROSS PORTIONS OF THE STATE FROM ROUGHLY THE CENTRAL MOUNTAIN CHAIN ON EAST. ACCUMULATING SNOW WILL LIKELY BEGIN ACROSS THE MOUNTAINS OF NORTHWEST AND WEST CENTRAL NEW MEXICO LATE SATURDAY...ESPECIALLY ABOVE 8000 FEET. FROM LATE SATURDAY TO MONDAY SNOW ACCUMULATIONS OF SEVERAL INCHES ARE LIKELY ACROSS A GOOD PORTION OF NORTH AND WEST NEW MEXICO WITH WEST AND SOUTHWEST FACING SLOPES OF THE JEMEZ AND SOUTHERN SAN JUAN MOUNTAINS OF RIO ARRIBA COUNTY POSSIBLY PICKING UP ANYWHERE FROM 1 TO 3 FEET. STRONG WINDS WILL COMBINE WITH THE HEAVY SNOW TO PRODUCE LOW VISIBILITIES IN BLOWING SNOW ALONG WITH CONSIDERABLE DRIFTING SNOW THROUGH MOUNTAIN PASSES. SNOW LEVELS WILL DROP ENOUGH SUNDAY NIGHT TO RESULT IN LIGHT OR MODERATE SNOW ACCUMULATIONS IN WESTERN AND CENTRAL VALLEYS INCLUDING THE ANIMAS AND SAN JUAN VALLEYS AND PERHAPS EVEN PORTIONS OF THE RIO GRANDE VALLEY BY MONDAY MORNING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:42 PM MST | Winter Storm Watch | ABQ | 13 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.